# SDR CA111208003

- Difficulty date: December 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 10,271 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Actuator
- Part number: 2950004304
- Condition: Failed
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) POST AIRBORNE, UNABLE TO CROSSFEED FUEL WITH POTENTIAL FUEL IMBALANCE IMPLICATIONS.  AFTER CONSULT WITH MOC, ELECTED TO RETURN, RESULTING IN AN OVERWEIGHT LANDING, 44,120KG.  NO EMERGENCY DECLARED.  NEW FUEL CROSSFEED LOW FUEL PANEL INSTALLED IAW 28-21-27-710-801A.  28 VDC CROSS FEED SHUTOFF VALVE ACTUATOR REPLACED IAW AMM 28-21-11-400-801-A, NOT IN WSDRS DATABASE, SN: AA92803.
